Estimates for hyperbolic equations with non-convex characteristics.
Mathematische Zeitschrift, Tome 222 (1996) no. 3, pp. 521-532
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1996__222_3_174899,
author = {Mitsuru Sugimoto},
title = {Estimates for hyperbolic equations with non-convex characteristics.},
journal = {Mathematische Zeitschrift},
pages = {521--532},
year = {1996},
volume = {222},
number = {3},
zbl = {0867.35013},
url = {http://geodesic.mathdoc.fr/item/MZ_1996__222_3_174899/}
}
Mitsuru Sugimoto. Estimates for hyperbolic equations with non-convex characteristics.. Mathematische Zeitschrift, Tome 222 (1996) no. 3, pp. 521-532. http://geodesic.mathdoc.fr/item/MZ_1996__222_3_174899/